# SDR ASOA20150226016C

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 29,180 hours, 22,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13129
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AFT 3 FLOOR EMERGENCY LIGHT STRIPS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY CHARGER AND BATTERY.  OPS CHECKS WERE GOOD.
